A member asked:

Do i need to stop if i develop rashes from taking the bactrim (sulfamethoxazole and trimethoprim)? i have 1 more day to complete 10 days and now i have skin rashes from feet al the way t

3 doctors weighed in across 2 answers
Dr. Martin Raff answered

Specializes in Infectious Disease

Allergic reaction: STOP!!! And do not ever take a sulphonamide again. This class of antibiotics has a very high frequency of allergic reactions and some of these can be life-threatening. If this doesn't get better quickly or god forbid is getting worse go to an ER and get seen. Best wishes.

Answered 6/26/2020

3.7k views

Thank
Dr. David Satloff answered

Specializes in Pain Management

Interesting note: I have found that the herb black cumin seed (nigella sativa) is a very effective alternative for those who can not take the antibiotic bactrim (sulfamethoxazole and trimethoprim)., with no side effects.

Answered 9/28/2017

3.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...